# SDR SWAA2022032146742

- Difficulty date: September 17, 2019
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 21,828 hours, 9,517 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO BAY AFT BULKHEAD TO FLOOR SUPPORT AT STA 500I HAS CORROSION FROM LBL 24 TO RBL 24 WL 156 / REMOVED DAMAGED FLOOR SUPPORT FROM FWD CARGO BAY AFT BULKHEAD STA 500I LBL 24 TO RBL 24 WL 156; DAMAGED CORROSION FOUND OUT OF LIMITS PER S.R.M 53-00-53-1A-2 DAMAGED TABLE 101 PART 4.A DETAIL E VIEW B-B; LOCATED AND DRILLED NEW LOWER RAIL FLOOR SUPPORT PER S.R.M 51-40-02-0G-0 AND INSTALLED PER NEW PER S.R.M 51-40-02-0G-0 PARA 4.B; 7D AND DWG #143A9481 REV-
